Allegra Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Grape Flavor, 8 oz









Buy Now, Pay Later
- – 4-month term
- – No impact on credit
- – Instant approval decision
- – Secure and straightforward checkout
Ready to go? Add this product to your cart and select a plan during checkout.
Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.
Learn more about financing & leasing here.
Selected Option
Non-returnable due to Food safety reasons
View our full returns policy here.
Recently Viewed
Flavor Name: Grape
Size: 8 Fl Oz (Pack of 1)
Features
- BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a grape flavor and goes down smoothly
- FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
- INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
- INCLUDES: One (1) 8-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Grape Flavor
- ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
- 12-HOUR RELIEF: One dose of liquid antihistamine provides 12 hours of powerful relief from kids' allergy symptoms
Description
Kid allergies are unpleasant, but taking children's allergy medicine doesn't have to be. Alleviate your child's allergy symptoms with Allegra Children's 12-Hour Allergy Relief Liquid in grape flavor. Children's Allegra is for kids 2 years and older provides 12 full hours of non-drowsy relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Use Allegra children's allergy medicine for indoor and outdoor allergens like pollen, ragweed, grass, trees, and pet dander. Best of all, this allergy medicine is made with active ingredient fexofenadine, an antihistamine designed to have no impact on kids' concentration, alertness, or learning ability due to drowsiness. Stock up on Allegra Children's 12-Hour Liquid for everyday relief from kids' allergy symptoms.
Brand: Allegra
Special Feature: Non Drowsy
Item dimensions L x W x H: 2.44 x 2.44 x 6.56 inches
Product Benefits: Allergy Control
Specific Uses For Product: Allergy
Product Dimensions : 2.44 x 2.44 x 6.56 inches; 11.99 ounces
Manufacturer recommended age : 24 months and up
Item model number : 9
Date First Available : May 4, 2023
Manufacturer : Chattem Inc.
Country of Origin : USA
Frequently asked questions
Non-returnable due to Food safety reasons
View our full returns policy here.
- Klarna Financing
- Affirm Pay in 4
- Affirm Financing
- Afterpay Financing
- PayTomorrow Financing
- Financing through Apple Pay
Learn more about financing & leasing here.